How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

what are the symptoms of a reaction to the drug Naproxen

Customer Question

what are the symptoms of a reaction to the drug Naproxen
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. SH replied 3 years ago.

Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

What are the symptoms that you are experincing?

Dr. Shahzad MD :

Please let me know.

Dr. Shahzad MD :

An allergic reaction to any medication, which also includes naproxen can cause one to have itching and a rash.

Dr. Shahzad MD :

Severe reactions can cause breathing problems as well.

Dr. Shahzad MD :

One of the major side effects of almost all the anti-inflammatory medications is stomach pain, stomach inflammation, ulcers particularly if used for a prolonged period of time.

Dr. Shahzad MD :

Let me know if you have more questions.

Expert:  Dr. SH replied 3 years ago.

I have answered your question above. Let me know if you have any further questions. Rate me for my services when you are done.
Kindest Regards